# SDR DL72S001560

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 59,426 hours, 44,080 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U110
- Part serial: 55440
- Condition: Failed
- Location: Nr 6 Kruger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM A HYD LOSS IN FLIGHT WENT TO ZERO.  FOUND NUMBER 6 LEADING EDGE KRUEGER FLAP ACTUATOR FAILED.  REPLACED ACTUATOR.
